Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Irregular periods, PCOD, bigomet 1500 per day, Andro Gardian,

hi, I am 27 years old,I am married from last two and half years,I always have irregular periods but since i got married my periods even skips for two months, I have poly cyst ovaries since last one and half years,I am taking bigomet 1500 per day,we are planning for baby,but could not succeed yet,recently we came to know about that my husband have low sperm count i.e. (2 ml). He have consulted a urologist and doctor have suggested him to take medicine ANDROGARDIAN for three months,but doctor is also not sure that this medicine will surely recover sperm count. My gynaecologist have advised me to go for IVF treatment. so please suggest me what should we do? should my husband take those medicine and we should wait for 3 months or we should go for IVF??
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  227
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
General & Family Physician 's  Response
Going through your history it seems best for you to take up IVF rather than waiting as Bigomet has not helped you much and your husbands sperm count is low. The medicine prescribed for your husband may help but its not worth the wait.
Even with IVF treatment sometimes there is a wait period that couples have to go through. So during that time both of you need to have a healthy diet and exercise regularly to improve your chances of ovulation and have a healthy baby. Do follow your gynecologist prescribed medicines also.
Take care
Answered: Thu, 19 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor